# SDR RAIA2009021700007

- Difficulty date: February 12, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 11,426 hours, 10,712 cycles
- Engine: Rroyce AE3007A1
- Engine time: 11,426 hours, 10,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 7990 -SYR - EICAS MESSAGE LAV SMOKE, SMOKE IN CABIN.  MAINTENANCE PERFORMED OPS CHECK OF ENG BLEED SYSTEM AND PACK SYSTEM INSPECTED LAV LIGHTING AND SMOKE DETECTION SYSTEM INSPECTED RECIRC FAN AND GASPER FAN.  DETERMINED THE AIRCRAFT IS SAFE FOR INTENDED FERRY FLIGHT TO STL.  AFTER ARRIVAL, COULD NOT DUPLICATE ON GROUND.  MAINTENANCE REMOVED AND REPLACED THE FOLLOWING AS A PRECAUTIONARY MEASURE:  NR 2 PACK DUAL TEMP VALVE, P/N: C143123, S/N: 04043135, MANU:  HAMILTON SUNSTRAND.  NR  2 FAN AIR VALVE, P/N: 816610-1, S/N: 2004061077, MANU: HAMILTON SUNSTRAND.  NR  2 PRECOOLER, P/N 145-30609-401, S/N: 2952.  MANU: EMBRAER.  NR 2 ENG (SEE ABOVE) IAW EMB 145 AMM PROCEDURE, OPS CHECK GOOD.
